Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Walter K. Hayman: List of Publications and Students

Walter K. Hayman: List of Publications and Students Computational Methods and Function Theory (2021) 21:543–555 https://doi.org/10.1007/s40315-021-00424-2 © Springer-Verlag GmbH Germany, part of Springer Nature 2021 List of Publications 1. W. K. Hayman, Some remarks on Schottky’s theorem, Proc. Camb. Philos. Soc. 43 (1947), 442–454. 2. W. K. Hayman, Remarks on Ahlfors’ distortion theorem, Q. J. Math., Oxf. Ser. 19 (1948), 33–53. 3. W. K. Hayman, Some inequalities in the theory of functions, Proc. Camb. Philos. Soc. 44 (1948), 159–178. 4. W. K. Hayman, Inequalities in the theory of functions, Proc. Lond. Math. Soc., II. Ser. 51 (1949), 450–473. 5. W. K. Hayman, Sur le module des fonctions entières, C. R. Acad. Sci. Paris, 232 (1951), 591–593. 6. W. K. Hayman, A characterization of the maximum modulus of functions regular at the origin, J. Anal. Math. 1 (1951), 135–154. 7. W. K. Hayman, Some applications of the transfinite diameter to the theory of functions, J. Anal. Math. 1 (1951), 155–179. 8. W. K. Hayman, The maximum modulus and valency of functions meromorphic in the unit circle I, II, Acta Math. 86 (1951), 89–191, 193–257. 9. W. K. Hayman, An inequality for real positive functions, Proc. Camb. Philos. Soc. 48 (1952), 93–105. 10. W. K. Hayman, The minimum modulus http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Computational Methods and Function Theory Springer Journals

Walter K. Hayman: List of Publications and Students

Computational Methods and Function Theory , Volume 21 (4) – Dec 1, 2021

Loading next page...
 
/lp/springer-journals/walter-k-hayman-list-of-publications-and-students-mnvnO7NrYn
Publisher
Springer Journals
Copyright
Copyright © Springer-Verlag GmbH Germany, part of Springer Nature 2021
ISSN
1617-9447
eISSN
2195-3724
DOI
10.1007/s40315-021-00424-2
Publisher site
See Article on Publisher Site

Abstract

Computational Methods and Function Theory (2021) 21:543–555 https://doi.org/10.1007/s40315-021-00424-2 © Springer-Verlag GmbH Germany, part of Springer Nature 2021 List of Publications 1. W. K. Hayman, Some remarks on Schottky’s theorem, Proc. Camb. Philos. Soc. 43 (1947), 442–454. 2. W. K. Hayman, Remarks on Ahlfors’ distortion theorem, Q. J. Math., Oxf. Ser. 19 (1948), 33–53. 3. W. K. Hayman, Some inequalities in the theory of functions, Proc. Camb. Philos. Soc. 44 (1948), 159–178. 4. W. K. Hayman, Inequalities in the theory of functions, Proc. Lond. Math. Soc., II. Ser. 51 (1949), 450–473. 5. W. K. Hayman, Sur le module des fonctions entières, C. R. Acad. Sci. Paris, 232 (1951), 591–593. 6. W. K. Hayman, A characterization of the maximum modulus of functions regular at the origin, J. Anal. Math. 1 (1951), 135–154. 7. W. K. Hayman, Some applications of the transfinite diameter to the theory of functions, J. Anal. Math. 1 (1951), 155–179. 8. W. K. Hayman, The maximum modulus and valency of functions meromorphic in the unit circle I, II, Acta Math. 86 (1951), 89–191, 193–257. 9. W. K. Hayman, An inequality for real positive functions, Proc. Camb. Philos. Soc. 48 (1952), 93–105. 10. W. K. Hayman, The minimum modulus

Journal

Computational Methods and Function TheorySpringer Journals

Published: Dec 1, 2021

There are no references for this article.